# SDR DLL14001338

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 70,952 hours, 18,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 1550830101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACH FITTING COMMON TO THE L4 DOOR NR 1 DOOR STOP INTERCOSTAL AND THE AFT PRESSURE BULKHEAD WAS FOUND CRACKED.  THE CRACK IS TYPICAL OF LAC S/B 093-53-270.  THE ADJACENT FITTINGS WERE FOUND UNDAMAGED.  THE CRACKED FITTING WAS     AUTHORIZED FOR CONTINUED SERVICE ON A TIME-LIMITED BASIS PER THE S/B AND ER/A 377845-14.
